Open Access
Translator Disclaimer
May 1999 Central limit theorem for nonlinear filtering and interacting particle systems
P. Del Moral, A. Guionnet
Ann. Appl. Probab. 9(2): 275-297 (May 1999). DOI: 10.1214/aoap/1029962742

Abstract

Several random particle systems approaches were recently suggested to solve nonlinear filtering problems numerically. The present analysis is concerned with genetic-type interacting particle systems. Our aim is to study the fluctuations on path space of such particle-approximating models.

Citation

Download Citation

P. Del Moral. A. Guionnet. "Central limit theorem for nonlinear filtering and interacting particle systems." Ann. Appl. Probab. 9 (2) 275 - 297, May 1999. https://doi.org/10.1214/aoap/1029962742

Information

Published: May 1999
First available in Project Euclid: 21 August 2002

zbMATH: 0938.60022
MathSciNet: MR1687359
Digital Object Identifier: 10.1214/aoap/1029962742

Subjects:
Primary: 60F05 , 60G35 , 62L20 , 93E11

Keywords: Central limit , Filtering , Interacting random processes , stochastic approximation

Rights: Copyright © 1999 Institute of Mathematical Statistics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.9 • No. 2 • May 1999
Back to Top